标题:A Necessary and Sufficient Condition for Consensus of Continuous-Time Agents Over Undirected Time-Varying Networks
作者:Cao, L[1];Zheng, YF[2,3];Zhou, Q[4]
作者全称:Cao, Li[1];Zheng, Yufan[2,3];Zhou, Qing[4]
通讯作者:Cao, L.(caoli@cs.ecnu.edu.cn)
通讯作者地址:Cao, L (reprint author), E China Normal Univ, Dept Comp Sci & Technol, Shanghai 200062, Peoples R China.
出版年:2011
卷:56
期:8
页码:1915-1920
关键词:Consensus; disconnected networks; integral connectivity; stability analysis; Time-varying networks
摘要:The average consensus problem of continuous-time agents in undirected time-varying networks is studied. The network is allowed to be disconnected. A n 更多
收录类别:SCOPUS;SCIE;EI
WOS被引:22
Scopus被引:27
当年影响因子:4.27
5年影响因子:4.004
JCR分区:Q1
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 22 更新
scopus被引: 27

影响因子

当年影响因子 : 4.27

网络计量

其他

TOP